Forgot your password?
Or sign in with one of these services
Osmium last won the day on April 4 2016
Osmium had the most liked content!
See reputation activity
See all followers
See all updates by Osmium
Yeah my pills are definitely making me more emotional. Sometimes I feel depressed but at other times very cheery.
I guess your body might just be trying to restore its balance and it's just not there yet so it's overcompensating. If it's starting to become a problem then it's definitely something to bring up with someone.
It's not a huge big problem, I can manage until I don't have to take them anymore which will probably be next week.
Pelly <3's U
I'm on so many meds I don't remember what my actual feelings are anymore
I will say that it was really odd when my pain pill finally wore off in the middle of the night last night and I was just sitting there like "...why was I so happy before?" XP
the pills I was put on for pain made so tired. They asked 'do you feel less pain' and I was like 'yeah, I feel a lot less of everything considering I sleep 16 hours a day'
They've definitely made me more tired too, which honestly I'm not gonna complain about since I haven't been getting all that much sleep in general.